# SDR A6WA200740596

- Difficulty date: October 30, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Missing
- Location: Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE INTERMITTENT VIBRATION AT 280 KNOT FOR APPROX 5 SECONDS.  ALL ENGINE PARAMETERS WERE NORMAL.  APPLIED SEALANT TO WING TO FUSELAGE FAIRING AS REQUIRED IAW CRJ AMM 51-23-00 AS REQUIRED.  (M)
